Perturbative expansion of Chern-Simons theory with non-compact gauge group

Dror Bar-Natan, Edward Witten

Research output: Contribution to journalArticlepeer-review

64 Scopus citations

Abstract

Naive imitation of the usual formulas for compact gauge group in quantizing three dimensional Chern-Simons gauge theory with non-compact gauge group leads to formulas that are wrong or unilluminating. In this paper, an appropriate modification is described, which puts the perturbative expansion in a standard manifestly "unitary" format. The one loop contributions (which differ from naive extrapolation from the case of compact gauge group) are computed, and their topological invariance is verified.

Original languageEnglish (US)
Pages (from-to)423-440
Number of pages18
JournalCommunications In Mathematical Physics
Volume141
Issue number2
DOIs
StatePublished - Oct 1991
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint

Dive into the research topics of 'Perturbative expansion of Chern-Simons theory with non-compact gauge group'. Together they form a unique fingerprint.

Cite this